# SDR DALA2018022601231

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,035 hours, 25,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR GIRT BAR WILL NOT ARM.  PINNED SLIDE & BOTTLE. REMOVED SLIDE. PERFORMED ADJUSTMENT AND TEST IAW AMM 52-21. LUBRICATED THE DOOR MECHANISM. REMOVED AND INSTALLED THE R4 DOOR SLIDE IAW W/C 2566-9001-4R.
